Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Was on microgynon. Will my period return when I 'm flying?

Hi, I am a 55 year old female, weight 64KGS, as I am about to travel overseas and was still getting my periods I asked my doctor if I could go back onto the pill for a few months so I would not get my period while overseas. I was previously on Microgynon 30 ED a few years ago now so I went back onto the generic version Levlan ED about 3 months ago, however I have spotted continuously while on it and now my period had started full scale a few days before all the tablets were finished. As I leave in less than two weeks I am worried that I may either still spot while going back onto the pill ruining my holiday or worse still have another period while I am away (I will be away for 3 three weeks) I would just stop taking the pill altogether after the weeks break while having my period but I am concerned as sometimes my periods have been two weeks apart. Should I see my doctor to see if he will prescribe a stronger pill or not go back onto it after the 7 day break. If i stop taking the pill after the break technically my period should not return till after I return home from my holiday. I have no intention of continuing on the pill when I get back from my holiday, hopefully seeing as I am nearly 56 my periods are coming to an end!!!!!!
Asked On : Wed, 22 Aug 2012
Answers:  0 Views:  20 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor